# SDR MALA964891

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: M1035CAABJLB2
- Condition: Internal Fault
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAF - FLT 3426 - EN ROUTE, THE NR 1 AUDIO CIRCUIT BREAKER TRIPPED AND EMITTED SMOKE.  THE CREW DID NOT ATTEMPT TO RESET THE CB AND CONTINUED TO LAF, WHERE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 AUDIO PANEL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
